I'm a chinese guy,2009, I had stomach bleeding,Very little bleeding.after a hospitalization,my stomach recovered,but since then,I hardly can eat at all because if I eat, the bloating gets 10 times worse. I can eat NOTHING and I will be bloated, though, too!! I just can't take this!! I barely out of my teens and am an science enthusiast and college student and this is affecting my entire life...My self confidence is zero, I have to get up in front of people and feel horrible! I am exhausted. I just had an Gastroscopy of my stomache and the result is a chronic gastritis. Doctor give me herb treatment,but little. I continue to take medicine for a few months,when I stop medication,bloating appear again ！HELP PLEASE!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?